# SDR AALA202411255365

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 67,247 hours, 39,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Leaking
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R/H AFT PASS/CREW DOOR ASSIST BOTTLE/ACTUATOR PRESSURE GAGE MISSING CENTER SEAL. MAINTENANCE REPLACED CYLINDER, DOOR DAMPER CHANGED IAW AMM 52-13-14.
